Benadryl Allergy Liquid Release is a clear yellow capsule which contains the active ingredient Cetirizine. Cetirizine is an antihistamine which helps to relieve allergy symptoms such as sneezing, running nose and watery eyes. It can also be used to treat skin allergies including hives. Benadryl Allergy Liquid Release Capsules are suitable for use by adults and children over 12 years old.
Benadryl Allergy Liquid Release Capsules should be kept out of sight and reach of children and should not be stored above 30 degrees celcius.
To read the patient information leaflet for this product click here https://www.medicines.org.uk/emc/PIL.26172.latest.pdf
Benadryl Allergy Liquid Release Capsules are for oral use only and should be taken with water. The recommended dose is to take one capsule once a day. The capsules should not be chewed.
If you take too many capsules you should contact your doctor or A&E immediately. If you forget a dose, take the next dose when needed provided you only take a maximum of one capsules in a 24 hour period. Do not double dose.
The active ingredient in Benadryl Allergy Liquid Release Capsules is cetirizine. Other ingredients include macrogol, potassium hydroxide 43% w/w, providone and purified water. The ingredients of the capsule are gelatin, sorbitol (E420), glycerol, purified water, lecithin and medium chain triglycerides. The printing ink on the capsules contain propylene glycol, black iron oxide (E172), polyvinyl acetate phthalate, macrogol and ammonium hydroxide.
Benadryl Allergy Liquid Release Capsules should not be taken if you are allergic to any of the ingredients in the medicine. You should not take the capsules if you have had an allergic reaction to any other antihistamines or if you have moderate or serious kidney problems. Speak to your doctor or pharmacist before taking the capsules if you are epileptic or at risk of convulsions.You should make sure to mention if you are taking any other medicines, including medicines obtained without a prescription. You should speak to your doctor or pharmacist if you are pregnant or breast-feeding before taking these capsules.
As with all medicines, Benadryl Allergy Liquid Capsules can cause side effects, although not everybody gets them. You should stop using Benadryl immediately if you notice any signs of an allergic reaction. If you experience convulsions or burising or bleeding more easily than normal, stop taking the capsules and seek immediate medical help. If you experience confusion, hallucinations, abnormal liver function tests, rapid heartbeat or loss of consciousness, stop taking the medicine and speak to your doctor, Other side effects may include headache or dizziness, drowsines or tiredness, restlessness, dry mouth, sore throat, upset stomach, abdomincal pain, diarrhoea, nausea, runny nose, agitation, weakness, malaise, insomnia, pins and needles, itching, rash or hives, aggression, depression, weight gain, swelling, movement disorders including tremor, muscle spasm and tics, taste disorder, blurred vision, eye movement disorder and difficult, painful or involuntary urination.
If any of these side effects get serious, or you get side effects not listed above, please speak to your doctor or pharmacist.